MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G09843
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was originally reported that the tip of the dilator of a performer introducer was "distorted" when it came out of the package.The observation was made prior to patient contact and prior to an unspecified procedure.The procedure was completed by using an unspecified dilator from a different manufacturer.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.A section of the device did not remain inside the patient¿s body.Upon preliminary evaluation of the returned device on 09feb2026, a crack was noted on the tip of the dilator.
 
Additional Manufacturer Narrative
E1- email: (b)(6).H3: device evaluated by mfg = device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: it was originally reported that the tip of the dilator of a performer introducer was "distorted" when it came out of the package.The observation was made prior to patient contact and prior to an unspecified procedure.The procedure was completed by using an unspecified dilator from a different manufacturer.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.A section of the device did not remain inside the patient¿s body.Upon preliminary evaluation of the returned device on 09feb2026, a crack was noted on the tip of the dilator.Investigation evaluation: reviews of the complaint history, device history record (dhr), manufacturing instructions, specifications, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.The tip of the dilator was damaged/compressed, and a possible crack was noted at the tip.A small indention was also noted approximately ten centimeters from the tip of the blue sheath.The sheath damage was not reported by the customer; therefore, the sheath was likely damaged during shipping upon return of the device to cook.A document-based investigation evaluation was performed.A review of the device history record found that three devices from a sub-assembly lot did not pass quality control inspections; however, the affected products were scrapped prior to release from cook.A review of complaint history found no additional relevant complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification; however, cook has concluded that this is an isolated event.Although three devices from a sub-assembly lot did not pass quality control inspections, the product was scrapped prior to release from cook, there are 100% inspections in place, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Therefore, it was concluded that there is no evidence that additional devices manufactured out-of-specification exist in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a quality control deficiency contributed to this event.Cook has concluded that this is an isolated event, and appropriate personnel were notified.The risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24431059
Report Number1820334-2026-00215
Device Sequence Number10298131
Product Code DYB
UDI-Device Identifier00827002098435
UDI-Public(01)00827002098435(17)280610(10)16638165
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K171999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09843
Device Catalogue NumberRCFW-14.0-38-80-RB
Device Lot Number16638165
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown